# SDR FDEA202001130122

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5377833824400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BELOW THE FLOOR LEVEL BETWEEN FRAMES 37 AND 38 APPROX LBL56 STRUCTURAL INTERCOSTAL IS CRACKED AT THE FWD CORNER.  REMOVED AND INSTALLED NEW INTERCOSTAL IN FWD CARGO BELOW THE FLOOR LEVEL BETWEEN FRAMES 37 AND 38 APPROX APPROX LBL56 IAW SRM 51-40-21 AND 51-40-44.
